I am writing as recently I have had a problem with my lower legs (shins and top of feet) itching execessively. The itching starts when I stand in one position for a few mins, ie: washing dishes, laundry. and it also occurs if I'm on my feet for 10mins or longer. Grocery shopping is a pain. I am 30yr white female and only medical problems are discs/nerve damage to right side, elevated LDL and asthma. asthma is controlled without meds. I use hydrophyllic ointment daily to ensure my skin doesn't get dried out, have not changed any foods or detergents and my medications have remained the same. I had lumbar fusion and laminectomy in 3/07 and this started after that. I have nerve damage to the right leg but the itching is to both. My blood pressure has fluctuated from normal to prehyper since my surgery and I am not on medication for BP as it generally stays in normal range. I can't figure out why this itching has all of a sudden occured and happens several times a day. I have taken oral benadryl, use benadryl ointment on the areas and that only seems to calm for a short bit. Any suggestions of what to do or it could be?
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.